# SDR ABXA9600213

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448527
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME AT STA 522 CORRODED.  REPAIRED IAW ABX REA D953-13780-MR.
